Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Generalized interpolation in $ H\sp{\infty }$


Author: Donald Sarason
Journal: Trans. Amer. Math. Soc. 127 (1967), 179-203
MSC: Primary 46.55; Secondary 30.00
MathSciNet review: 0208383
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Carathéodory, Über den Variabilitätsbereich der Koeffizienten von Potenzreihen, die gegebene Werte nicht annehmen, Math. Ann. 64 (1907), no. 1, 95–115 (German). MR 1511425, 10.1007/BF01449883
  • [2] -, Über den Variabilitätsbereich der Fourier'schen Konstanten von positiven harmonischen Funktionen, Rend. Circ. Mat. Palermo 32 (1911), 193-217.
  • [3] C. Carathéodory and L. Fejer, Über den Zusammenhang der Extremen von harmonischen Funktionen mit ihren Koeffizienten und über den Picard-Landau'schen Satz, Rend. Circ. Mat. Palermo 32 (1911), 218-239.
  • [4] A. Denjoy, Sur une classe de fonctions analytiques, C. R. Acad. Sci. Paris 188 (1929), 140-142; 1084-1086.
  • [5] Allen Devinatz, The factorization of operator valued functions, Ann. of Math. (2) 73 (1961), 458–495. MR 0126702
  • [6] J. Dixmier, Les operateurs permutables a l'operateur integral, Portugal. Math. 8 (1949), 73-84.
  • [7] R. G. Douglas, On factoring positive operator functions, J. Math. Mech. 16 (1966), 119–126. MR 0209887
  • [8] N. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • [9] E. Fischer, Über das Carathéodory'sche Problem, Potenzreihen mit positivem reelen Teil betreffend, Rend Circ. Mat. Palermo 32 (1911), 240-256.
  • [10] G. Frobenius, Ableitung eines Satz von Carathéodory aus einer Formel von Kronecker, S.-B. Preuss. Akad. Wiss. (Berlin) (1912), 16-31.
  • [11] Ulf Grenander and Gabor Szegö, Toeplitz forms and their applications, California Monographs in Mathematical Sciences, University of California Press, Berkeley-Los Angeles, 1958. MR 0094840
  • [12] T. H. Gronwall, On the maximum modulus of an analytic function, Ann. of Math. (2) 16 (1914/15), no. 1-4, 77–81. MR 1502491, 10.2307/1968045
  • [13] Paul R. Halmos, Finite-dimensional vector spaces, The University Series in Undergraduate Mathematics, D. Van Nostrand Co., Inc., Princeton-Toronto-New York-London, 1958. 2nd ed. MR 0089819
  • [14] Paul R. Halmos, Shifts on Hilbert spaces, J. Reine Angew. Math. 208 (1961), 102–112. MR 0152896
  • [15] Henry Helson, Lectures on invariant subspaces, Academic Press, New York-London, 1964. MR 0171178
  • [16] Henry Helson and David Lowdenslager, Prediction theory and Fourier series in several variables, Acta Math. 99 (1958), 165–202. MR 0097688
  • [17] Henry Helson and David Lowdenslager, Prediction theory and Fourier series in several variables. II, Acta Math. 106 (1961), 175–213. MR 0176287
  • [18] Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. MR 0089373
  • [19] Kenneth Hoffman, Banach spaces of analytic functions, Prentice-Hall Series in Modern Analysis, Prentice-Hall, Inc., Englewood Cliffs, N. J., 1962. MR 0133008
  • [20] Peter D. Lax, Translation invariant spaces, Acta Math. 101 (1959), 163–178. MR 0105620
  • [21] Karel de Leeuw and Walter Rudin, Extreme points and extremum problems in 𝐻₁, Pacific J. Math. 8 (1958), 467–485. MR 0098981
  • [22] R. Nevanlinna, Über beschränkte Funktionen die in gegebenen Punkten vorgeschriebene Werte annehmen, Ann. Acad. Sci. Fenn. Ser A 13 (1919), no. 1.
  • [23] -, Über beschränkte analytische Funktionen, Ann. Acad. Sci. Fenn. Ser A 32 (1929), no. 7.
  • [24] Georg Pick, Über die Beschränkungen analytischer Funktionen, welche durch vorgegebene Funktionswerte bewirkt werden, Math. Ann. 77 (1915), no. 1, 7–23 (German). MR 1511844, 10.1007/BF01456817
  • [25] -, Über die Beschränkungen analytischen Funktionen durch vorgegebene Funktionswerte, Math. Ann. 78 (1918), 270-275.
  • [26] -, Über beschränkte Funktionen mit vorgeschriebenen Wertzuordnungen, Ann. Acad. Sci. Fenn. Ser. A 15 (1921), no. 3.
  • [27] Frédéric Riesz, Sur certains systèmes singuliers d’équations intégrales, Ann. Sci. École Norm. Sup. (3) 28 (1911), 33–62 (French). MR 1509135
  • [28] -, Über ein Problem des Herrn Carathéodory, J. Reine Angew. Math. 146 (1915-1916), 83-87.
  • [29] Friedrich Riesz, Über Potenzreihen mit vorgeschriebenen Anfangsgliedern, Acta Math. 42 (1920), no. 1, 145–171 (German). MR 1555162, 10.1007/BF02404405
  • [30] -, Über die Randwerte einer analytischen Funktion, Math. Z. 18 (1922), 87-95.
  • [31] Donald Sarason, A remark on the Volterra operator, J. Math. Anal. Appl. 12 (1965), 244–246. MR 0192355
  • [32] Donald Sarason, On spectral sets having connected complement, Acta Sci. Math. (Szeged) 26 (1965), 289–299. MR 0188797
  • [33] Robert Schatten, Norm ideals of completely continuous operators, Ergebnisse der Mathematik und ihrer Grenzgebiete. N. F., Heft 27, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1960. MR 0119112
  • [34] I. Schur, Über ein Satz von C. Carathéodory, S.-B. Preuss. Akad. Wiss. (Berlin) (1912), 4-15.
  • [35] -, Über Potenzreihen, die im Innern des Einheitskreises beschränkt sind. I, II, J. Reine Angew. Math. 147 (1917), 205-232; 148 (1918), 122-145.
  • [36] Béla Sz.-Nagy, Sur les contractions de l’espace de Hilbert, Acta Sci. Math. Szeged 15 (1953), 87–92 (French). MR 0058128
  • [37] B. Sz.-Nagy and A. Korányi, Relations d’un problème de Nevanlinna et Pick avec la théorie des opérateurs de l’espace hilbertien, Acta Math. Acad. Sci. Hungar. 7 (1956), 295–303 (French, with Russian summary). MR 0087062
  • [38] O. Toeplitz, Über die Fourier'sche Entwickelung positiver Funktionen, Rend. Circ. Mat. Palermo 32 (1911), 191-192.
  • [39] J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, Fourth edition. American Mathematical Society Colloquium Publications, Vol. XX, American Mathematical Society, Providence, R.I., 1965. MR 0218588

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.55, 30.00

Retrieve articles in all journals with MSC: 46.55, 30.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1967-0208383-8
Article copyright: © Copyright 1967 American Mathematical Society